# SDR SIMA20140425004

- Difficulty date: April 25, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 25,651 hours, 21,959 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AFTER SETTING TAKEOFF POWER INTENSE BURNING ODOR THROUGHOUT ENTIRE ACFT.  NO VISIBLE SMOKE OR FUMES HIGHEST SPEED ABORT.  ACCOMPLISHED ODOR DISSIPATED AT IDLE THRUST.  A FLUSH OF INTERNAL SURFACE OF BOTH ENGS USING FOAM, COMP WASH, WAS PERFORMED LAST NIGHT.  SUSPECT SMELL WAS FROM COMP WASH.  PERFORMED GND ENG POWER RUNS IAW ETN-EM-72-034 & ODOR WAS DETECTED IN COCKPIT OR CABIN AT ALL DIFFERENT POWER SETTINGS.
